lyrica

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

lyrica

Postby stillfighting » Mon Oct 11, 2010 11:22 am

Can anyone tell me your experiences? My neuro has just prescribed this. I have not started it yet.
I have tried several other non narcotic meds for pain and so far my stomach just won't let me take them
User avatar
stillfighting
Family Elder
 
Posts: 133
Joined: Wed Sep 15, 2010 3:00 pm

Advertisement

Re: lyrica

Postby NHE » Mon Oct 11, 2010 6:02 pm

stillfighting wrote:Can anyone tell me your experiences? My neuro has just prescribed this. I have not started it yet.
I have tried several other non narcotic meds for pain and so far my stomach just won't let me take them


I've never taken lyrica, but I had a friend that tried it for her fibromyalgia. She had problems with it (I don't remember exactly what they were) and wanted to go off of it. She found that very difficult for when she stopped taking it, her nerves were over sensitive to the point where even the contact from her clothes would make her skin hurt.

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3331
Joined: Sat Nov 20, 2004 4:00 pm

Postby FastBenz » Tue Oct 19, 2010 12:45 pm

I tried it and it messed me up bad. My Neuro said I would feel odd for a couple of weeks until I got used to it. I couldn't make it past the 1st week. Messed me up more than it helped at all. It felt like I was spun around in an office chair really fast about 20 times. I don't even know how I made it to work. Then I was useless the 1st 3 hrs of work due to the doped up state I was in. Maybe I was allergic to the drug but. I still have a couple bottles of unused sample packs from when my neuro was trying different things.
User avatar
FastBenz
Family Member
 
Posts: 37
Joined: Wed May 12, 2010 3:00 pm

Postby stillfighting » Tue Oct 19, 2010 2:11 pm

I gave up after the day 2 I was afraid to drive and my face was numb.
It did wonders for the pain.
But I was numb all over and did not trust anything I did or said.
I am messed up enough as it it.
This all took place over the weekend. I called neuro's office today.
This is my third pill and I don't think they will be happy but I can't help it.
Maybe it is not enough time, but I did not want to wait and have to go through any withdrawl period. I was on 50 mg once a day.

I am back to trying my 2nd one 25 mg's of nortriptyline. (pamalor)
which gave me some stomach trouble.
Which now looks like a cake walk.
But did not help the pain near like the Lyrica.
I am alone and I can tell you someone could have walked in and taken the whole place off. I could not have trusted myself to go get milk
User avatar
stillfighting
Family Elder
 
Posts: 133
Joined: Wed Sep 15, 2010 3:00 pm

Postby koopico » Wed Oct 20, 2010 10:52 am

Sorry you had bad side effects, since it was helping your pain.

I tried it in the summer of '09 for about a month, to see if it would help with some neuropathy-like symptoms on my feet (a feeling that there are lightly snug bands around part of my feet.) I didn't have significant problems on Lyrica until I got close to the maximum dosage my doc prescribed. I felt so "out of it," it was unbelievable. I felt horrible! It caused a temporary vision issue as well. And on top of it all, it didn't help my feet at all. Still have the sensation.
I would never use it again, but I've read that some people do very well on it...
User avatar
koopico
Family Member
 
Posts: 87
Joined: Tue Apr 27, 2010 3:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: victoriagrace1


Contact us | Terms of Service